# SDR HEEA063151

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840903
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER/TRANSMITTER QUITS AFTER 5 SECONDS.
